# SDR DALA2015101106052

- Difficulty date: October 5, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LT SLAT NR 2 INNER SKIN AT MID RIB.  CRACKS ON SLAT PANEL NR 2 LT WERE REPAIRED IAW SRM 57-01, FIG 3.
